# SDR AALA202508261026

- Difficulty date: July 17, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,707 hours, 39,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST OF THE DOOR DAMPING OF DOOR DAMPER ON PASS ENGER CREW DOOR  832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY  AREA IAW AMM 52-13-14-000-001-BAND AMM 52-13-14-400-001-B AND PERFORMED OPERATIONAL DAMPING FUNCTION TEST IAW AMM 52-10-00-710-001-A.
